Eye pain occurs when there is the discomfort felt on the surface or deep inside the eyes. It appears as slight irritation to pain inside the eyes. Eye pain is one of the symptoms of blepharitis, conjunctivitis, corneal abrasions, corneal infections, glaucoma, iritis, and optic neuritis. Eye pain can also occur with other symptoms such as headache, sensitivity to light, nausea, foreign body sensation in the eyes, and tearing. Its treatment usually depends on the cause.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, One of my close friends has been suffering from intense eye pain and headache for the past three to four days. She is taking Paracetamol 500 mg for headaches and using Lubricant eye drops for eye pain. But still, there is no relaxation from the pain. It might be that the spectacle power ... Read Full »
Query: Hello doctor, I am having itchy and dry eyes for the past one week and recently experiencing some eye pain also for the past two days. My eyes are getting tired fast, and I cannot look at a laptop screen for long periods, there is a constant irritation near both the eye corners. But the itching occ... Read Full »
Answer: Hello, Welcome to icliniq.com. What you are suffering from is computer vision syndrome. Modify your computer working habits work in a well lit room always even if using laptop try to work on a table nd chair and chair should be good, ergonomic supporting your spine, main light should come from behin... Read Full »
Query: Hello doctor, A week ago, I slightly injured the white area of the left eye. A small red spot developed on the eye with some pain. Now that red spot gets pale but the pain is still there. Please suggest. Read Full »
Query: Hello doctor, My mother is having severe pain in my eyes for two days. Swelling below eyes and headache also. She is not having eye problem but use specs for eyes sight. Please suggest effective medicine. Read Full »
Answer: Hello, Welcome to icliniq.com. Pain, along with headache, suggest, increases eye pressure. I will tell medicines for relief for now, but tomorrow you have to see an ophthalmologist in person. Start with, 1. Moxifloxacin plus Loteprednol eye drop four times. 2. Tablet Acetazolamide 250 mg stat a... Read Full »
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ... Read Full »
Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica... Read Full »
Query: Hello doctor, My eyes are feeling cold and I am unable to focus. I have been feeling this since last week. I sit in front of the computer for a long time. I do not want spectacles. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. First of all kindly answer these questions. How many hours per day do you spend in front of a computer? Is there watering of the eye too? Are you suffering from a headache? While working on the computer, if you are working for long hours then take a break every 35 ... Read Full »
Query: Hello doctor, Last week my eyes got red. So, I consulted an eye doctor. The doctor diagnosed it as acute conjunctivitis and prescribed me Vigamox eye drops and Refresh Tears for two weeks. My left eye cured in three to four days and the right eye cured only half. I am not able to understand what to... Read Full »
Answer: Hello, Welcome to icliniq.com. The red that you are seeing is an infection. It has just some clotted blood which will go away in 15 days. Do you still have discharge from the right eye? I suggest you change your medication to Moxifloxacin plus Ketorolac Eye Drops twice daily for 10 days and Aquagic... Read Full »
Query: Hello doctor, About 45 days ago, I received a trauma to my right eye in a street fight, after which a large part of the cornea became blood red. After three weeks, the redness went away and the eye started looking normal, but I am still having a lot of discomforts. I am listing all the symptoms belo... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through the attachment (attachment removed to protect patient identity). According to the prescription, the vision in the right eye after wearing glasses is 6/6. So, kindly wear your glasses permanently. The drops that have been given to you especially the Milf... Read Full »